Got a Medical Question? Ask a Doctor Online!
I had an MRI about 6 to7 years when I was seen by a Psychiatrist and it came back fine. I saw a Neurologist in February and she wrote in her notes that Neuroimaging would not show anything up, she suggested my GP refer me back to a Psychiatrist for a review of the medication. Hope this helps
Now that you mention it and looking again at symptoms of MS I do have a lot of them. The Neurologist did lots of tests and she said everything was fine from a neurological point of view. Could the Neurologist have missed something do you think? What would you suggest doing?
What would you suggest I do now? If the symptoms are due to the Propranolol or Sertraline are there drugs that can help with the current symptoms I have?
I have been off both of the Meds for a long time, I am just on Celexa now which I tolerate much better, the only thing is I am still getting some of the side effects that I got when I was on Propranolol and Sertraline, the ones I mentioned in my initial message. Are there any medications that might help to reduce these side effects?
My name is XXXXX XXXXX I’m the moderator for this topic. I noticed that you have opted out your Professional. If you are still waiting for an answer, I will try to find a new professional to assist you! Please keep in mind that sometimes finding the right professional can take a little longer than expected. All of our Professionals come on at varying times, so sometimes it’s a bit difficult to predict. Either way....If you would prefer not to wait, please feel free to let me know, and I will cancel this question for you. Thank you.
I would like to wait for another professional to answer the question if that is ok.
Thank you ….hopefully it won’t take too much longer for me to find the right Professional for you! Please don't respond to this as it may prevent the Professionals from accessing your question. You will receive an email when your professional has responded. If you want to cancel, please let me know, and I will do that for you. Thank you for your continued patience.
Thanks for your message.
I have Asperger's Syndrome and I take Citalopram for Anxiety, Stress and Depression which are some of the symptoms I experience through having th condition. For a long period of time I was on 60mg of Citalopram and that seemed to really help although I still inevitably experienced some stress and anxiety. I was reduced down to a lower dose due to medical guidelines that came into place regarding the safeness of the drug at 60mg. My dose was lowered and it wasn't very effective at the low dose so my GP suggested Sertraline and Propranolol. I was alright for a while but I experienced short term memory problems, dizziness, vision in my right eye going blurry, goose pimple brain sensations, hearing trouble. I was taken off both tablets with no replacement medication. I was off them for roughly 5 weeks before I needed togo back on something. I was tried on Mirtizepine and Prozac but they didn't really work. Whn going back on Citalopram my goosepimple sensations went away but I still had some of the other symptoms. I am currently down at 30mg Citalopram and I experience quite a bit of stress and anxiety at this dose. I have had hearing test, eye exam and neurological assessment and they have all come back fine. My Neurologist suggested a referral back to a Psychiatrist who I saw when I originally went onto Citalopram.The Neurologist thought it could be an inbalance of chemicals in my brain so suggested either my GP or Psychiatrist become involved. I saw my GP after the Neurologist apppointment and he didn't want to change my medication then, he wanted the Psychiatrists opinion first. I am seeing a Psychiatrist in about a month or so but I am finding things very tough, I am still experiencing some blurred vision in my right eye on occasions, I have some short term memory problems and sometimes see/imagine things that aren't there. I currently take Vitamin B as I have fatigue issues aswell. Are there any medications that might help or natural herbal medications that might help? Thanks
Thanks for your reply. At the moment my symptoms are mainly feeling disorientated and depressed. Could a chemical imbalance caused by Propranolol, Sertraline or coming off an SSRI abruptly cause the disorientation?
Just one more question could my symptoms be due to a lack of serotonin. I used to be on 60mg for a long time and then 40mg for a long time. My current dose is 30mg due to change in medical guidelines but I believe Doctors can still prescribe up to 40mg Citalopram. Would an extra 10mg make any difference do you think?